MAUDE Adverse Event Report: NATUS NEURO INCORPORATED NICONE; NIC1 C64 NOR W/ CBL HOLDER

NATUS NEURO INCORPORATED NICONE; NIC1 C64 NOR W/ CBL HOLDER
Model Number 515-004400
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Determined probable root cause is use of c64 amplifier with inadequate grounding of the cardiac ablation system.
 
Event or Problem Description
Patient experienced electrode burns.

Brand Name
NICONE
Common Device Name
NIC1 C64 NOR W/ CBL HOLDER
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8739235
Report Number3010611950-2019-00041
Device Sequence Number11135366
Product Code GWQ
UDI-Device Identifier00382830037853
UDI-Public00382830037853
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number515-004400
Device Catalogue Number515-004400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight61